# SDR DALA2025070104881

- Difficulty date: June 27, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1049586) CORROSION ON Z ANGLE FLOOR SUPPORTS (2 EAS) BTW STA 992 LBL 43 AND RBL 43 AT PAX CABIN. Z ANGLE FLOOR SUPPORTS (2 EAS) BTW STA 992 LBL 43 AND RBL 43 AT PAX CABIN WERE REPLACED AND INSTALLED PER B 737-800 SRM 51-40-02-0G.
